Differential and Integral Equations

Estimates for $p$-Poisson equations

Tero Kilpeläinen and Gongbao Li

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We derive estimates for solutions to the equations like $$-{\operatorname{div}}(|\nabla u|^{p-2}\nabla u)=f\,,$$ where $f$ belongs to weak $L^q$ spaces. As applications of our results we show that the entropy solutions of $$-{\operatorname{div}}(|\nabla u|^{p-2}\nabla u)=|u|^{a-1}u$$ are regular provided that $0\le a < n(p-1)/(n-p)$.

Article information

Source
Differential Integral Equations Volume 13, Number 4-6 (2000), 791-800.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061250

Mathematical Reviews number (MathSciNet)
MR1750051

Zentralblatt MATH identifier
0970.35035

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 31C45: Other generalizations (nonlinear potential theory, etc.) 35B45: A priori estimates 35B65: Smoothness and regularity of solutions

Citation

Kilpeläinen, Tero; Li, Gongbao. Estimates for $p$-Poisson equations. Differential Integral Equations 13 (2000), no. 4-6, 791--800. https://projecteuclid.org/euclid.die/1356061250.


Export citation